2017
Том 69
№ 9

All Issues

Volume 28, № 4, 1976

Article (Ukrainian)

An improved version of the big Picard theorem for polyanalytic functions

Balk M. B., Gol'dberg A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 435–442

Article (Ukrainian)

The equivalence of the operators of multiplication in the spaces A(G) and A (F)

Berezovsky N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 443–452

Article (Ukrainian)

Self-adjointness of a differential operator with unbounded singular operator coefficient

Kochubei A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 453–462

Article (Ukrainian)

Linear regression parameter estimation in the presence of constraints on linear regression coefficients

Kuk Yu. V., Petunin Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 463–472

Article (Ukrainian)

Spectrum of sturm — Liouville equation with unbounded operator coefficient

Kutovoy V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 473–482

Article (Ukrainian)

On asymptotic integration of weakly nonlinear systems

Mitropolskiy Yu. A., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 483–500

Article (Ukrainian)

Exponential groups and ML-groups

Moskalenko Z. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 501–510

Article (Ukrainian)

Well-posed solvability of a difference boundary-value problem in Bochner space

Polichka A. Ye., Sobolevsky P. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 511–523

Article (Ukrainian)

Isomorphism of R-normed modules

Belan E. P., Sementsov O. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 524–526

Article (Ukrainian)

Nondegeneracy of the Tate pairing in the Galois cohomology of finite modules over a general local field

Krup'yak I. S., Vvedensky O. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 526–528

Article (Ukrainian)

Norm subgroups of formal groups over a local field

Konovalov G. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 528–532

Article (Ukrainian)

Isomorphism theorems and their applications for elliptic boundary-value problems with discontinuous coefficients, and boundary conditions and conjugacy conditions which are not normal

Kostarchuk Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 532–537

Article (Ukrainian)

An application of a method of N. N. Bogolyubov for solving a nonregular discontinuous calculus of variations problem

Morozov S. F., Petrov V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 537–540

Article (Ukrainian)

Existence and uniqueness of the solution of boundary-value problems for integrodifferential equations of superneutral type

Baynov D. D., Nikolova T. St.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 540–546

Article (Ukrainian)

Oscillation of the sign of the remainder in the formula for the number of points on an algebraic curve

Pimenov M. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 546–551

Article (Ukrainian)

On a special equation of the first kind

Pozin S. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 551–554

Article (Ukrainian)

On a linear method of approximation for functions with bounded derivative

Raytsin R. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 554–556

Article (Ukrainian)

On optimal control of systems described by general elliptic boundary problems

Roitberg Ya. A., Sheftel' Z. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 556–561

Article (Ukrainian)

Aggregate arrival of customers in a one-line system with repeated calls

Falin G. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 561–565

Article (Ukrainian)

Averaging of first-order hyperbolic systems

Khoma G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 566–567

Article (Ukrainian)

An elementary method for estimating deviations from the normal distribution in a certain class of additive functions

Dubovik G. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 567–572